Universidad Complutense de Madrid
E-Prints Complutense

Equivalence of K- and J-methods for limiting real interpolation spaces

Impacto

Descargas

Último año

Cobos, Fernando y Kuehn, Thomas (2011) Equivalence of K- and J-methods for limiting real interpolation spaces. Journal of Functional Analysis , 261 (12). pp. 3696-3722. ISSN 0022-1236

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

222kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022123611003272



Resumen

We consider limiting real interpolation spaces defined by using powers of iterated logarithms and show
their description by means of the J -functional. Our results allow to complement some estimates on approximation
of stochastic integrals.


Tipo de documento:Artículo
Palabras clave:Limiting interpolation spaces; J-functional; K-functional; Lorentz-Zygmund spaces; Besov spaces; Logarithmic Functors; Function Parameter; Reiteration; Mathematics
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:14898
Depositado:19 Abr 2012 09:13
Última Modificación:06 Feb 2014 10:11

Descargas en el último año

Sólo personal del repositorio: página de control del artículo